# SDR A6WA200940792

- Difficulty date: November 4, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 11,753 hours, 11,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R38547
- Condition: Cracked
- Location: Avionic Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONIC BAY TEFLON FITTINGS GUIDES CRACKED QTY (1) RT FWD AND QTY (1) LT AFT.  MAIN AVIONIC BAY TEFLON FITTINGS GUIDES REPAIRED IAW MODSUM IS 601R 53-20-0001, REV A.  (K)
